American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] C. de Fabritiis. An Introduction to One-Parameter Semigroups in Non-Strictly Convex Domains: The Case of Cartan Factors of Type I\negthinspace V. Contemporary Mathematics 591 (2013) 67-74.
Book volume table of contents
View Article: PDF

[2] Łukasz Kosiński. The group of automorphisms of the spectral ball. Proc. Amer. Math. Soc. 140 (2012) 2029-2031.
Abstract, references, and article information   
View Article: PDF

[3] Łukasz Kosiński. Geometry of quasi-circular domains and applications to tetrablock. Proc. Amer. Math. Soc. 139 (2011) 559-569. MR 2736338.
Abstract, references, and article information   
View Article: PDF

[4] J. Hounie. A proof of Bochner's tube theorem. Proc. Amer. Math. Soc. 137 (2009) 4203-4207. MR 2538581.
Abstract, references, and article information   
View Article: PDF

[5] Jonathan Arazy and Miroslav Englis. Analytic models for commuting operator tuples on bounded symmetric domains. Trans. Amer. Math. Soc. 355 (2003) 837-864. MR 1932728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kang-Tae Kim and Steven G. Krantz. Characterization of the Hilbert ball by its automorphism group. Trans. Amer. Math. Soc. 354 (2002) 2797-2818. MR 1895204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Luis Bernal-González. Densely hereditarily hypercyclic sequences and large hypercyclic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3279-3285. MR 1646318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Miroslav Englis. Berezin Quantization and Reproducing Kernels on Complex Domains. Trans. Amer. Math. Soc. 348 (1996) 411-479. MR 1340173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] So-Chin Chen. Characterization of automorphisms on the Barrett and the Diederich-Forn\ae ss worm domains . Trans. Amer. Math. Soc. 338 (1993) 431-440. MR 1116311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Norberto Salinas. Toeplitz operators and weighted Wiener-Hopf operators, pseudoconvex Reinhardt and tube domains . Trans. Amer. Math. Soc. 336 (1993) 675-699. MR 1093217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Albert Jeu-Liang Sheu. Isomorphism of the Toeplitz $C\sp *$-algebras for the Hardy and Bergman spaces on certain Reinhardt domains . Proc. Amer. Math. Soc. 116 (1992) 113-120. MR 1092926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[13] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[14] Zai Fei Ye. The envelope of holomorphy of a truncated tube . Proc. Amer. Math. Soc. 111 (1991) 157-159. MR 1030739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Norberto Salinas, Albert Sheu and Harald Upmeier. Toeplitz $C^*$-algebras over pseudoconvex Reinhardt domains. Bull. Amer. Math. Soc. 20 (1989) 173-176. MR 968687.
Abstract, references, and article information   
View Article: PDF

[16] Emil J. Straube. Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains . Trans. Amer. Math. Soc. 316 (1989) 653-671. MR 943308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven G. Krantz. Compactness of the $\overline\partial$-Neumann operator . Proc. Amer. Math. Soc. 103 (1988) 1136-1138. MR 954995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Jarnicki and P. Pflug. Existence domains of holomorphic functions of restricted growth . Trans. Amer. Math. Soc. 304 (1987) 385-404. MR 906821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leon Ehrenpreis. Reflection, removable singularities, and approximation for partial differential equations. II . Trans. Amer. Math. Soc. 302 (1987) 1-45. MR 887494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Saburou Saitoh. Generalizations of Paley-Wiener's theorem for entire functions of exponential type . Proc. Amer. Math. Soc. 99 (1987) 465-471. MR 875382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harold P. Boas. Counterexample to the Lu Qi-Keng conjecture . Proc. Amer. Math. Soc. 97 (1986) 374-375. MR 835902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Theodore J. Barth. The Kobayashi indicatrix at the center of a circular domain . Proc. Amer. Math. Soc. 88 (1983) 527-530. MR 699426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alex Meril. Analytic functionals with unbounded carriers and mean periodic functions . Trans. Amer. Math. Soc. 278 (1983) 115-136. MR 697064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Kazlow. CR functions and tube manifolds . Trans. Amer. Math. Soc. 255 (1979) 153-171. MR 542875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information   
View Article: PDF

[26] R. R. Simha. Holomorphic mappings between balls and polydiscs . Proc. Amer. Math. Soc. 54 (1976) 241-242. MR 0402100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1